10.1002/(sici)1096-8628(19970221)74:1<18::aid-ajmg4>3.0.co;2-r
Doi:
10.1002/(sici)1096-8628(19970221)74:1<18::aid-ajmg4>3.0.co;2-r
Title:
Single major locus models for bipolar disorder are implausible
Author:
Craddock, Nick; Eerdewegh, Paul Van; Reich, Theodore
Year: 1997
Month: 02
Day: 21
Volume: 74
Issue: 1
First_page: 18
Last_page: 18
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: b99eb182d9a051aefdcdf59cbe7820f3
Filesize: 48336
Timeadded: 2014-08-31 00:39:29
Journalid: 1083
Original Link: https://www.wenrao.com/i/36S7iHJnuNfzCyLJH